# SDR USAA2012083100002

- Difficulty date: August 29, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 2,750 hours, 924 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3130
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 2,750 hours, 924 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT CIDS PANEL INDICATES LOW SLIDE PRESSURE AT DOOR 2L.  REMOVED AND REPLACED 2L ESCAPE SLIDE RESERVOIR IAW AIRBUS MAINTENANCE MANUAL 25-62-49-000-001-A.
